advertisement
Question
Posted by: Coil | 2007/12/18

Copper T

i had the copper t put in in feb this year
it was imensly painful which apparently is normal

anyway
my periods seem regular though heavey

but my problem is this
when hubby and i have sex i seem to spot or clot the next day or for a few days after (like brown goo or blood clots)
i was wondering if this is normal?
it seems to have gotten progressively worse

i recently had a very bad candida infection but cleared up a while ago
should i go to my doc and have this thing checked or is this normal

p.s i have had two periods this month and seem to hve no rest from the spotting and clotting

thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If the spotting after sex is recent, you definitely need to see your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement